MathSciNet Relay Station
MathSciNet bibliographic data
MR1835305 (2002c:46044) 46C05 (46B50)
Gao, Fuchang Metric entropy of convex hulls. Israel J. Math. 123 (2001), 359–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement